# SDR VNAA2019040499902

- Difficulty date: April 4, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 33,795 hours, 33,082 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 CROSSBEAM HAS CORROSION ON TOP OF CROSSBEAM AT RBL 9 & LBL 9. CORRECTIVE ACTION: REPAIRED THE F.S. 280 IAW BBD SERVICE BULLETIN 670BA-53-041 REV F (REINFORCEMENT OF THE FS 280 SEMI-PRESSURE BULKHEAD).
